Tbilisi Mathematical Journal

Essentially generalized $λ$-slant Toeplitz operators

Gopal Datt and Neelima Ohri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduce the notion of an essentially generalized $λ$-slant Toeplitz operator on the Hilbert space $L^2$ for a general complex number $λ$, via the operator equation $λM_{z}X - XM_{z^{k}} = K$, $K$ being a compact operator on $L^2$ and $k(≥ 2)$ being an integer. We attempt to investigate some of the properties of this operator and also study its counterpart on $H^2$.

Article information

Tbilisi Math. J., Volume 10, Issue 4 (2017), 63-72.

Received: 11 January 2017
Accepted: 5 September 2017
First available in Project Euclid: 21 April 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 47B38: Operators on function spaces (general)

essentially Toeplitz operator slant Toeplitz operator generalized $λ$-slant Toeplitz operator


Datt, Gopal; Ohri, Neelima. Essentially generalized $λ$-slant Toeplitz operators. Tbilisi Math. J. 10 (2017), no. 4, 63--72. doi:10.1515/tmj-2017-0047. https://projecteuclid.org/euclid.tbilisi/1524276058

Export citation


  • S.C. Arora and R. Batra, Generalized slant Toeplitz operators on $H^2$, Math. Nachr. 278, No. 4, 347–355, 2005.
  • S.C. Arora and J. Bhola, Essentially slant Toeplitz operators, Banach J. Math. Anal., Iran, 3(2009), No. 2, 1–8.
  • Rubén A. Martínez-Avendaño, A generalization of Hankel operators, J. Func. Anal., 190, 2002, 418–446.
  • José Barría and P.R. Halmos, Asymptotic Toeplitz operators, Trans. Amer. Math. Soc., 273, 1982, 621–630.
  • Gopal Datt and Ritu Aggarwal, A generalization of $\lambda$-slant Toeplitz operators, Tbilisi Mathematics Journal, Vol. 9(1), 221–229, 2016.
  • Gopal Datt and Ritu Aggarwal, Essentially $(\lambda,\mu)$-Hankel operators, Functional Analysis, Approximation and Computation, 6(1), (2014), 35–40.
  • Gopal Datt and Ritu Aggarwal, On some generalization of Toeplitz operator via operator equations, General Mathematics, Vol. 21(2), 2013, 57–69.
  • Ronald G. Douglas, Banach Algebra Techniques in Operator Theory, Academic Press, New York, 1952.
  • T. Goodman, C. Micchelli and J. Ward, Spectral radius formula for subdivision operators, Recent advances in wavelet analysis, ed. L. Schumaker and G. Webb, Academic Press, 1994, 335–360.
  • P.R. Halmos, A Hilbert Space Problem Book, Springer-Verlag, New York, 1982.
  • M.C. Ho, Properties of slant Toeplitz operators, Indiana Univ. Math. J., 45(3), 1996, 843–862.
  • S. Sun, On the operator equation $U^{*}TU=\lambda T$, Kexue Tongbao (English ed.), 29, 1984, 298–299.
  • L. Villemoes, Wavelet analysis of refinement equations, SIAMJ Math. Analysis, 25, 1994, 1433–1460.